# SDR SWAA2025122956411

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 30,075 hours, 15,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATT FLASH LIGHT INOPERATIVE.  REPLACED FWD INB EMERGENCY FLASHLIGHT AND BATTERY REF 25-64-00. OPS TEST GOOD.
